# SDR IPXA2023092794269

- Difficulty date: August 31, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 23,302 hours, 13,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 2024T3056C
- Part serial: NA
- Condition: Cracked
- Location: Center Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C*MAJOR REPAIR* RH WING CENTER FLAP HAS A CRACK 1 EA ON RIB 19.REPAIRED PER UPS RCD 297419 AND 297432.
